# SDR IXXA20240311012

- Difficulty date: March 11, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N617AZ
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 86,568 hours, 11,828 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Flashlight
- Part time: 86,858 hours, 11,828 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, EMERGENCY FLASHLIGHT BATTERY INOPERATIVE. EMERGENCY LIGHTING FLASHLIGHT BATTERY REMOVED AND REPLACED PER B767 AMM 25-64--02. DEFERRAL MAINTENANCE ITEM 50037 CLEARED.
